Alert archive / New Mexico / Red Flag Warnings in 2006
Red Flag Warning 37, NWS Albuquerque, NM
NWS Albuquerque, NM issued this red flag warning at Apr 17, 2006, 7:14 AM MDT for 10 counties in New Mexico. It took effect at Apr 17, 2006, 12:00 PM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 17, 2006, 7:14 AM MDT (13:14 UTC)
- In effect from
- Apr 17, 2006, 12:00 PM MDT
- Expired
- Apr 17, 2006, 8:00 PM MDT
- In force
- 8 hr
- Issued by
- NWS Albuquerque, NM
Counties Catron County, NM, Cibola County, NM, Harding County, NM, McKinley County, NM, Rio Arriba County, NM, San Juan County, NM, San Miguel County, NM, Sandoval County, NM, Socorro County, NM, Union County, NM
The radar
The Albuquerque radar (KABX), 45 km from the middle of the area, began a volume at 13:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 1.2 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2756 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 99 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KABQ 171314 RFWABQ RED FLAG WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 714 AM MDT MON APR 17 2006 ...A RED FLAG WARNING IS IN EFFECT THROUGH 800 PM MDT FOR MUCH OF EASTERN AND NORTHERN AND PORTIONS OF WESTERN NEW MEXICO FOR LOW HUMIDITIES AND STRONG WINDS... .PERSISTENT VERY LOW RELATIVE HUMIDITIES WILL CONTINUE TODAY AND AS WINDS INCREASE AHEAD OF AN UPPER LEVEL TROUGH CRITICAL FIRE WEATHER CONDITIONS WILL DEVELOP MIDDAY. RED FLAG CONDITIONS WILL FIRST DEVELOP AROUND NOON EAST OF THE NORTHERN AND CENTRAL MOUNTAINS FROM LAS VEGAS TO CLINES CORNERS TO SANTA ROSA. BY MID TO LATE AFTERNOON...RED FLAG CONDITIONS WILL SPREAD ACROSS MUCH OF EASTERN PLAINS NORTHERN NEW MEXICO. AREAS ACROSS THE WESTERN MOUNTAINS WILL ALSO REACH OR APPROACH RED FLAG THRESHOLDS THIS AFTERNOON. WHILE RELATIVE HUMIDITIES WILL BE LOW THROUGHOUT THE MIDDLE RIO VALLEY...SUSTAINED WINDS ARE EXPECTED TO EXCEED RED FLAG LEVELS ONLY IN SPOTTY LOCATIONS FOR AN HOUR OR TWO. WINDS SHOULD GRADUALLY DECREASE AROUND SUNSET EXCEPT ALONG THE EAST SLOPES OF THE CENTRAL MOUNTAINS WHERE RED FLAG CONDITIONS COULD LAST UNTIL 800 PM. NMZ106-171415- /O.CAN.KABQ.FW.A.0031.060417T1800Z-060418T0200Z/ NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- 714 AM MDT MON APR 17 2006 ...FIRE WEATHER WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE FIRE WEATHER WATCH. $$ NMZ101>105-107>109-180200- /O.UPG.KABQ.FW.A.0031.060417T1800Z-060418T0200Z/ /O.NEW.KABQ.FW.W.0037.060417T1800Z-060418T0200Z/ NEW MEXICO FIRE WEATHER ZONE 101 NORTHWEST PLATEAU/FARMINGTON BLM/ABZ- NEW MEXICO FIRE WEATHER ZONE 102 NORTH CENTRAL MOUNTAINS/WESTERN CARSON-SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 105 NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 714 AM MDT MON APR 17 2006 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$
3 follow-up statements
000 WWUS85 KABQ 171324 CCA RFWABQ RED FLAG WARNING...CORRECTED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 721 AM MDT MON APR 17 2006 ...A RED FLAG WARNING IS IN EFFECT NOON THROUGH 800 PM MDT FOR MUCH OF EASTERN AND NORTHERN AND PORTIONS OF WESTERN NEW MEXICO FOR LOW HUMIDITIES AND STRONG WINDS... .PERSISTENT VERY LOW RELATIVE HUMIDITIES WILL CONTINUE TODAY AND AS WINDS INCREASE AHEAD OF AN UPPER LEVEL TROUGH CRITICAL FIRE WEATHER CONDITIONS WILL DEVELOP MIDDAY. RED FLAG CONDITIONS WILL FIRST DEVELOP AROUND NOON EAST OF THE NORTHERN AND CENTRAL MOUNTAINS FROM LAS VEGAS TO CLINES CORNERS TO SANTA ROSA. BY MID TO LATE AFTERNOON...RED FLAG CONDITIONS WILL SPREAD ACROSS MUCH OF EASTERN AND NORTHERN NEW MEXICO. AREAS ACROSS THE WESTERN MOUNTAINS WILL ALSO REACH OR APPROACH RED FLAG THRESHOLDS THIS AFTERNOON. WHILE RELATIVE HUMIDITIES WILL BE LOW THROUGHOUT THE MIDDLE RIO VALLEY...SUSTAINED WINDS ARE EXPECTED TO EXCEED RED FLAG LEVELS ONLY IN SPOTTY LOCATIONS FOR AN HOUR OR TWO. WINDS SHOULD GRADUALLY DECREASE AROUND SUNSET EXCEPT ALONG THE EAST SLOPES OF THE CENTRAL MOUNTAINS WHERE RED FLAG CONDITIONS COULD LAST UNTIL 800 PM. NMZ106-171430- /O.CAN.KABQ.FW.A.0031.060417T1800Z-060418T0200Z/ NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- 721 AM MDT MON APR 17 2006 ...FIRE WEATHER WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE FIRE WEATHER WATCH. $$ NMZ101>105-107>109-180200- /O.UPG.KABQ.FW.A.0031.060417T1800Z-060418T0200Z/ /O.NEW.KABQ.FW.W.0037.060417T1800Z-060418T0200Z/ NEW MEXICO FIRE WEATHER ZONE 101 NORTHWEST PLATEAU/FARMINGTON BLM/ABZ- NEW MEXICO FIRE WEATHER ZONE 102 NORTH CENTRAL MOUNTAINS/WESTERN CARSON-SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 105 NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 721 AM MDT MON APR 17 2006 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$
000 WWUS85 KABQ 172131 RFWABQ RED FLAG WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 331 PM MDT MON APR 17 2006 ...A RED FLAG WARNING REMAINS IN EFFECT THROUGH 800 PM MDT FOR MUCH OF EASTERN AND NORTHERN AND PORTIONS OF WESTERN NEW MEXICO FOR LOW HUMIDITIES AND STRONG WINDS... ...A FIRE WEATHER WATCH IS IN EFFECT FROM 11 AM TUESDAY MORNING THROUGH 7 PM TUESDAY EVENING FOR PORTIONS OF THE CENTRAL AND EASTERN PLAINS FOR LOW HUMIDITIES AND STRONG WINDS... .THE STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL PERSIST INTO THE EARLY EVENING. WINDS WILL SLOWLY DIMINISH AND HUMIDITIES ARE EXPECTED TO RISE SLIGHTLY AS THE WINDS DECOUPLE AND TEMPERATURES LOWER. CRITICAL FIRE CONDITIONS ARE EXPECTED TO REDEVELOP TUESDAY MORNING AND PERSIST THROUGH THE AFTERNOON FOR PORTIONS OF THE CENTRAL HIGH PLAINS AS WELL AS THE EASTERN PLAINS WITH NEW MEXICO STILL BEING INFLUENCED BY AN UPPER LOW PRESSURE THROUGH PASSING TO THE NORTHEAST. NMZ107-108-180200- /O.NEW.KABQ.FW.A.0032.060418T1700Z-060419T0100Z/ /O.CON.KABQ.FW.W.0037.000000T0000Z-060418T0200Z/ NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 331 PM MDT MON APR 17 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING AND OF THE FIRE WEATHER WATCH ON TUESDAY. $$ NMZ101>105-109-180200- /O.CON.KABQ.FW.W.0037.000000T0000Z-060418T0200Z/ NEW MEXICO FIRE WEATHER ZONE 101 NORTHWEST PLATEAU/FARMINGTON BLM/ABZ- NEW MEXICO FIRE WEATHER ZONE 102 NORTH CENTRAL MOUNTAINS/WESTERN CARSON-SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 105 NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 331 PM MDT MON APR 17 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$
000 WWUS85 KABQ 180157 RFWABQ RED FLAG WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 757 PM MDT MON APR 17 2006 ...A RED FLAG WARNING WILL EXPIRE AT 800 PM MDT FOR MUCH OF EASTERN AND NORTHERN AND WESTERN NEW MEXICO FOR LOW HUMIDITIES AND STRONG WINDS... ...A FIRE WEATHER WATCH IS IN EFFECT FROM 11 AM TUESDAY MORNING THROUGH 7 PM TUESDAY EVENING FOR PORTIONS OF THE SANDIA-MANZANO AND GALLINAS MOUNTAINS AND THE EAST CENTRAL PLAINS FOR LOW HUMIDITIES AND STRONG WINDS... .WINDS ARE SLOWLY DIMINISHING AND HUMIDITIES ARE BEGINNING A WEAK RECOVERY THIS EVENING AS THE SUN SETS. THUS...THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE AT 8 PM MDT. HOWEVER...THE POTENTIAL EXISTS FOR CRITICAL FIRE WEATHER CONDITIONS TO REDEVELOP TUESDAY MORNING AND PERSIST THROUGH THE AFTERNOON FOR PORTIONS OF THE SANDIA-MANZANO AND GALLINAS MOUNTAINS...AS WELL AS THE EAST CENTRAL PLAINS. NMZ107-108-181400- /O.EXP.KABQ.FW.W.0037.000000T0000Z-060418T0200Z/ /O.CON.KABQ.FW.A.0032.060418T1700Z-060419T0100Z/ NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 757 PM MDT MON APR 17 2006 ...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... THE RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO OCCUR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. $$ NMZ101>105-109-180300- /O.EXP.KABQ.FW.W.0037.000000T0000Z-060418T0200Z/ NEW MEXICO FIRE WEATHER ZONE 101 NORTHWEST PLATEAU/FARMINGTON BLM/ABZ- NEW MEXICO FIRE WEATHER ZONE 102 NORTH CENTRAL MOUNTAINS/WESTERN CARSON-SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 105 NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 757 PM MDT MON APR 17 2006 ...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING. $$ 44
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Apr 17, 3:00 AM MDT, 4 hours 14 minutes earlier.
Area forecast discussion, Apr 17, 3:00 AM MDT, 4 hours 14 minutes before
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 300 AM MDT MON APR 17 2006 CORRECTED END OF FIRST PARAGRAPH. .DISCUSSION... MAIN FORECAST HIGHLIGHTS IN THE NEAR TERM CONCERN INCREASING WINDS AND CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON. SKC PRESENTLY CONTROLLING THE REGION AS NM IS SITTING BETWEEN AN UPPER HIGH OVER THE SRN TIP OF TX AND AN UPPER TROUGH PUSHING EASTWARD THRU THE NW CORNER OF THE COUNTRY. THIS FEATURE IS PROGGED TO TRAVERSE THE NRN AND CENTRAL ROCKIES...BRINGING A WEAKENING JET LOCATED WITHIN BASE OF UPPER TROUGH INTO THE FOUR CORNERS REGION BY LATE AFTERNOON. AN INCREASE IN WINDS ARE EXPECTED AS LAPSE RATES SOAR TO 8.5-9.0 C/KM. THIS WILL ALLOW FOR PLENTY OF MIXING...HOWEVER IT APPEARS THE UPPER JET WILL NOT BE IN PHASE WITH PEAK HEATING. FEEL THE STRONGEST WIND SPEEDS THIS AFTERNOON WILL OCCUR OVER THE NW AND NRN MOUNTAINS AND ALONG A LINE FROM CLINES CORNERS TO RATON. WILL DEFER WIND ADVISORY TO THE DAY CREW AS IT APPEARS THE STRONGEST WINDS WILL REMAIN JUST BELOW CRITERIA. JET MAX TO PASS ACROSS THE NRN MOUNTAINS DURING THE OVERNIGHT AND EJECT THE NE PLAINS TUESDAY AFTERNOON. FOUS GUIDANCE SUGGESTING WINDS WILL DROP OFF QUICKLY AFTER SUNSET...BUT CONCERNED THIS MAY NOT BE THE CASE. WILL KEEP BREEZY TO WINDY CONDITIONS FOR THE OVERNIGHT HOURS ACROSS THE NRN ZONES. STILL EXPECTING CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON AS RELATIVE HUMIDITIES FALL INTO THE SINGLE DIGITS COMBINED WITH STRONG WINDS. WILL TAKE A LOOK AT FIRE WEATHER PRODUCTS LATER IN THE SHIFT...BUT LEANING TOWARDS A RED FLAG WARNING FOR ALL ZONES EXCLUDING NMZ106-NMZ109. MEANWHILE... 700MB TEMPS ARE PROGGED TO CLIMB APPROXIMATELY 1C COMPARED TO SUN... ALLOWING FOR A SLIGHT BUMP IN HIGHS. SURFACE BOUNDARY EXPECTED TO SNEAK INTO THE NE PLAINS TUE MORNING. THIS FRONT WILL SAG SOUTH AND WEST TUESDAY NIGHT AND BANK UP ALONG THE CENTRAL MOUNTAIN CHAIN. SOME MOISTURE WILL ADVECT INTO THE ERN PLAINS...HOWEVER EXPECT IT TO BE A SHALLOW LAYER AS NW FLOW ALOFT WORKS AGAINST THE BOUNDARY. WITH THIS IN MIND...WILL DISREGARD THE TEN POPS ADVERTISED BY THE FOUS GUIDANCE TUE NIGHT/WED. INHERITED MAX TEMPS FOR TUE AFTERNOON LOOK REASONABLE WHICH DO NOT STRAY FAR FROM THE MET NUMBERS. NONETHELESS...COOLER CONDITIONS ARE EXPECTED AS 700MB TEMPS PLUMMET TO AROUND 0C TO +2C ACROSS THE NORTH. WARM READINGS ARE STILL EXPECTED IN THE SE PLAINS IN ADVANCE OF SURFACE FRONT WHERE SOME DOWNSLOPE COMPONENT PERSISTS. BELOW CANYON WINDS ARE ALSO POSSIBLE TUE NIGHT...GENERALLY STRETCHING FROM 15-20 KTS. WARMING TREND COMMENCES FOR WED...ESPECIALLY ACROSS THE WRN ZONES AS AN UPPER LEVEL RIDGE BUILDS ALONG A LINE FROM SW NM TO SW UTAH. COOL TEMPS...RELATIVE TO PAST COUPLE DAYS...NEAR SEASONAL AVERAGES WILL REMAIN ACROSS THE NE/EC PLAINS AS NW FLOW PERSISTS. DRY LINE ACTIVITY MAY BECOME MORE OF AN ISSUE THU THROUGH FRI...MAINLY OVER THE SE PLAINS. STORMS MAY RECEIVE SOME MID/UPPER LEVEL SUPPORT THU NIGHT AS AN UPPER LEVEL RIPPLE PASSES THROUGH THE STATE. WILL KEEP LOW GRADE MEXMOS POPS FOR NOW. DPORTER && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 75 36 63 28 / 0 0 0 0 GALLUP.......................... 72 26 63 21 / 0 0 0 0 GRANTS.......................... 76 30 65 22 / 0 0 0 0 GLENWOOD........................ 78 36 77 33 / 0 0 0 0 CHAMA........................... 65 23 54 17 / 0 0 0 0 LOS ALAMOS...................... 71 34 62 26 / 0 0 0 0 RED RIVER....................... 62 27 54 18 / 0 0 0 0 TAOS............................ 72 28 62 23 / 0 0 0 0 SANTA FE........................ 75 34 65 28 / 0 0 0 0 SANTA FE AIRPORT................ 77 37 67 30 / 0 0 0 0 ESPANOLA........................ 79 35 70 28 / 0 0 0 0 ALBUQUERQUE HEIGHTS............. 81 45 70 40 / 0 0 0 0 ALBUQUERQUE VALLEY.............. 82 42 71 36 / 0 0 0 0 ALBUQUERQUE FOOTHILLS........... 80 42 69 37 / 0 0 0 0 ALBUQUERQUE WEST MESA........... 81 43 70 38 / 0 0 0 0 SOCORRO......................... 82 43 77 36 / 0 0 0 0 SANDIA PARK/CEDAR CREST......... 72 35 64 27 / 0 0 0 0 MORIARTY/ESTANCIA............... 79 36 67 27 / 0 0 0 0 CARRIZOZO....................... 81 45 76 39 / 0 0 0 0 RUIDOSO......................... 74 41 69 34 / 0 0 0 0 RATON........................... 83 34 64 23 / 0 0 0 0 LAS VEGAS....................... 78 39 66 28 / 0 0 0 0 ROY............................. 84 43 67 31 / 0 0 0 0 CLAYTON......................... 85 45 65 32 / 0 0 0 0 SANTA ROSA...................... 89 49 75 34 / 0 0 0 0 TUCUMCARI....................... 91 51 75 38 / 0 0 0 0 FORT SUMNER..................... 89 50 77 39 / 0 0 0 0 CLOVIS.......................... 91 51 77 40 / 0 0 0 0 PORTALES........................ 92 50 79 38 / 0 0 0 0 ROSWELL......................... 93 54 85 45 / 0 0 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM NOON MDT TODAY THROUGH THIS EVENING FOR NMZ101-NMZ102-NMZ103-NMZ104-NMZ105-NMZ106-NMZ107-NMZ108-NMZ109. && 46
Hazardous weather outlook, Apr 17, 5:08 AM MDT, 2 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 508 AM MDT MON APR 17 2006 NMZ001>021-026-181200- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 508 AM MDT MON APR 17 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT CRITICAL FIRE WEATHER CONDITIONS ARE ANTICIPATED THIS AFTERNOON FOR LOCALES ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN...THE NORTHERN MOUNTAINS AND PARTS OF THE WEST CENTRAL MOUNTAINS. SURFACE WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 45 MPH ARE ANTICIPATED IN COMBINATION WITH VERY LOW RELATIVE HUMIDITIES...RANGING FROM 5 TO 15 PERCENT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. DPORTER
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 17, 10:52 AM MDT | Wind Advisory | ABQ | 9 hr | |
| Apr 17, 3:31 PM MDT | Fire Weather Watch | ABQ | 13 hr |
Nearby
Red Flag Warnings in New Mexico, 2006Every red flag warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.